On fixed points of automorphisms of Lie rings and of locally
Algebra i logika, Tome 34 (1995) no. 6, pp. 706-723
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_6_a6,
author = {E. I. Khukhro and P. V. Shumyatskii},
title = {On fixed points of automorphisms of {Lie} rings and of locally},
journal = {Algebra i logika},
pages = {706--723},
year = {1995},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_6_a6/}
}
E. I. Khukhro; P. V. Shumyatskii. On fixed points of automorphisms of Lie rings and of locally. Algebra i logika, Tome 34 (1995) no. 6, pp. 706-723. http://geodesic.mathdoc.fr/item/AL_1995_34_6_a6/